MathSciNet Relay Station
MathSciNet bibliographic data
MR2946041 60J25 (60H10 91G30)
Spreij, Peter; Veerman, Enno Affine diffusions with non-canonical state space. Stoch. Anal. Appl. 30 (2012), no. 4, 605–641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement